# SDR AALA2018042659039

- Difficulty date: April 24, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 69,635 hours, 8,802 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BACKSHELL COVER IS MISSING AT ROW 5H. ACCOMPLISHED EXIT SIGN BACKSHELL COVER INSTALLATION IAW AMM 33-51-01. AIRCRAFT IS GOOD FOR SERVICE.
